# SDR JJBA20230328033

- Difficulty date: March 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 40,285 hours, 26,256 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR FUSE 2 LOWER SKIN, BTW FR 80-81 AND BTW STR 19L-21L. REPAIR DOUBLER ON REAR FUSE 2 LOWER SKIN, BTW FR 80-81 AND BTW STR 18L-21L
